BibTeX record journals/sLogica/FarmerG00

download as .bib file

@article{DBLP:journals/sLogica/FarmerG00,
  author    = {William M. Farmer and
               Joshua D. Guttman},
  title     = {A Set Theory with Support for Partial Functions},
  journal   = {Stud Logica},
  volume    = {66},
  number    = {1},
  pages     = {59--78},
  year      = {2000},
  url       = {https://doi.org/10.1023/A:1026744827863},
  doi       = {10.1023/A:1026744827863},
  timestamp = {Tue, 01 Sep 2020 13:10:56 +0200},
  biburl    = {https://dblp.org/rec/journals/sLogica/FarmerG00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics